# SDR IPXA2018092634434

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: AEA703515
- Condition: Cracked
- Location: Hyd Reservoir
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW,  NR 1 HYDRAULIC RESERVOIR LOWER MOUNT BRACKET WAS CRACKED IN THE RADIUS.  REMOVED AND REPLACED THE MOUNT BRACKET IAW SRM 51-31-01, AND 51-33-01.
